Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The maximal quotient ring of regular group rings. II


Author: Ferran Cedó
Journal: Proc. Amer. Math. Soc. 104 (1988), 357-362
MSC: Primary 16A27; Secondary 20C07
MathSciNet review: 962798
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a commutative field. Let $ G$ be a locally finite group without elements of order $ p$ in case char $ K = p > 0$. In this paper it is proved that for some large classes of groups $ G$ ($ \Delta $-hypercentral, residually finite and groups satisfying Min-$ q$ for all primes $ q$) the Type $ {{\text{I}}_\infty }$ part of the maximal quotient ring of the group ring $ K[G]$ is zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0962798-8
PII: S 0002-9939(1988)0962798-8
Article copyright: © Copyright 1988 American Mathematical Society